# SDR IPXA2021083173389

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 31,567 hours, 19,201 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** AIR TURNBACK* EMERG DECL'D* NO EMERG EQUIP USED* A/C LANDED WITH OUT INCIDENT* EICAS IAS MACH TRIM RUDDER RATIO ON T/O.FLUSHED DEBRIS FROM F/O PITOT SYSTEM PER MM 34 11 00 173 009 WW RANGE PITOT STATIC SYSTEM TESTS GOOD PER MM 34 11 00 735 175 AND RIGHT ADC TESTS GOOD PER MM 34 12 00 735 013
